MAUDE Adverse Event Report: ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; WALKER

ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD. DRIVE; WALKER
Model Number 795BU
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Contusion (1787)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a walker.(b)(4) has not received the unit back for evaluation.Weight cap on the device is 300 pounds.End-user's reported weight is (b)(6).End user was sitting in the device while being pushed out of doors.The device hit a bump in the pavement and the user fell out of the unit.She was taken by ambulance to the medical center where x-rays were performed.She was informed that she had trauma in her leg.She stayed overnight.The next day she had trouble walking and went to another hospital where she was admitted by 4 day with a diagnosis of hematoma on her leg muscles.Treatment was to allow the trauma to dissipate on its own.After hospital release, end-user fell again without the use of the device.

Brand Name
DRIVE
Common Device Name
WALKER
Manufacturer (Section D)
ZHONGSHAN A&J MEDICAL EQUIPMENT CO., LTD.
3 shenghui south road
nantou town,
zhongshan city,
CH 
MDR Report Key8933087
Report Number2438477-2019-00057
Device Sequence Number2048521
Product Code ITJ
UDI-Device Identifier00822383221649
UDI-Public822383221649
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2019
Report Date (Section F) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number795BU
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/21/2019
Device Age1 YR
Event Location Other
Date Report to Manufacturer08/27/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient Weight135
Date Report Sent to FDA08/26/2019